# SDR EISA98278

- Difficulty date: November 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313NE
- Make and model: Boeing 727223
- Aircraft serial: 19702
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 880-1010
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROUTINE C-CHECK WORK CARD ACCOMPLISHMENT REVEALED LEFT OUTBOARD SEAT TRACK FROM APPROXIMATELY FS 880 TO 1010 IS CORRODED.  REMOVED DAMAGED TRACK SECTION, FABRICATED AND INSTALLED NEW SECTION PER SRM 53-10-5 AND 51-30-2.  (M)
